UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52703

タイトル: Contact Embeddings in Standard Contact Spheres via Approximately Holomorphic Geometry
著者: Martínez Torres, David
発行日: 2011年12月9日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 18 (2011), No. 2, Page 139-154
抄録: We generalize the work of A. Mori using approximately holomorphic methods to show that any closed co-oriented contact manifold of dimension 2n + 1 admits contact embeddings in the standard contact sphere of dimension 4n + 3. This also recovers results of M. Gromov but without appealing to an h-principle. Our construction also extends Mori's in being compatible with the open book decompositions carrying contact structures as introduced by E. Giroux. Therefore our work provides a unified setting for contact embeddings and open book decompositions for closed co-oriented contact manifolds. We also remark on the properties of the pages of the open book decompositions.
URI: http://hdl.handle.net/2261/52703
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms180201.pdf148.75 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください